# SDR UIEA2014030900095

- Difficulty date: March 8, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 73,460 hours, 18,530 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE, RT SIDE WINDOW, ILLUMINATED IN FLIGHT.  PERFORMED OPERATIONAL TEST IAW AMM TASK 30-41-00-715-001, ALL INDICATIONS NORMAL.
